Journal Article

Diffuse White Oral Plaques

Philip A. Mackowiak, Shahzad Naseem, Rebecca C. Brady and John S. McDonald

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 36, issue 4, pages 519-520
Published in print February 2003 | ISSN: 1058-4838
Published online February 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/345759
Diffuse White Oral Plaques

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  775 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.